# SDR ASAA2018042400345

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,519 hours, 7,036 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 14800
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,519 hours, 7,036 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER START.  ACCOMPLISHED QRH CHECKLIST AND STILL REMAINED ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 START VALVE,  OPS CHECKED NORMAL IAW AMM 80-11-03
